Combination pills: Hi I’m on my third pack of... - BASHH

BASHH

16,030 members2,539 posts

Combination pills

Meerah
Meerah

Hi

I’m on my third pack of combination pills and I would like to know if I have to wait 7days after a new pack before having any sexual activity, cause I did and he didn’t cum in me but I’m currently having headaches and I’m bloated and sore boobs. Even tho I haven’t missed any pills

3 Replies
oldestnewest

no the seven day rule only applies to the first seven days starting the pill, after that you should be fully protected all the time

Meerah
Meerah in reply to Galen70

Ok thanks So is it possible the headaches and bloating are side effects of birth control cause I’m wondering why I’m having now on my 3rd pack

Galen70
Galen70 in reply to Meerah

yes headaches can occur with the oestrogens, and bloating with the progestogens. You should discuss with your pill provider for another chc option.

You may also like...